# SDR SCNA20221114144I

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N846SY
- Make and model: Boeing 737-8
- Aircraft serial: 39025
- Aircraft time: 21,705 hours, 14,096 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR HOLDING LATCH ON RIGHT SIDE OF BAR LATCHES VERY LOOSELY.  OPEN
